# SDR DL72S991956

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225A
- Aircraft serial: 21858
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: L 2 Door
- Component: 1000677
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-2 DOOR EMERGENCY EXIT LIGHT INOP.  REPLACED L-2 EMERGENCY EXIT LIGHT ASSY CHECKS OK.
